Probability-of-coverage Tolerance Intervals For The Beta-binomial

Title

Probability-of-coverage Tolerance Intervals For The Beta-binomial

Creator

Jarjoura D

Publisher

Psychometrika

Date

1986
1986-03

Subject

Mathematical Methods In Social Sciences; Mathematics; Psychology

Identifier

Format

Journal Article or Conference Abstract Publication

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

137-141

Issue

1

Volume

51

Citation

Jarjoura D, “Probability-of-coverage Tolerance Intervals For The Beta-binomial,” NEOMED Bibliography Database, accessed July 22, 2024, https://neomed.omeka.net/items/show/10335.